Ufa Mathematical Journal
    Volume 5, Number 4, pp. 101-111

    Group classification of a class of semilinear pseudoparabolic equations

    Panov A.V.


    Download PDF
    Article on MathNet


    Group classification is implemented for a pseudoparabolic partial differential equation with two parameters. Equivalence transformations groups are found and used for classification of the equation parameters. Kernels of principal symmetries groups are found for the equations. Principal symmetries groups are found for specifications of parameters expanding the kernel of transformations groups. The obtained submodels are summarized in a table at the end of the paper.